Repositório Digital

A- A A+

Rings with annihilator chain conditions and right distributive rings

.

Rings with annihilator chain conditions and right distributive rings

Mostrar registro completo

Estatísticas

Título Rings with annihilator chain conditions and right distributive rings
Autor Ferrero, Miguel Angel Alberto
Torner, Gunter
Abstract We prove that if a right distributive ring R, which has at least one completely prime ideal contained in the Jacobson radical, satisfies either a.c.c or d.c.c. on principal right annihilators, then the prime radical of R is the right singular ideal of R and is completely prime and nilpotent. These results generalize a theorem by Posner for right chain rings.
Contido em Proceedings of the American Mathematical Society. Providence, RI. Vol. 119, no. 2 (1993), p. 401-405.
Assunto Aneis distributivos
Cadeia de aneis
Radicais primos : Radicais jacobianos
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27488
Arquivos Descrição Formato
000260342.pdf (129.6Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.